MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIMING ARM FOR RETROGRADE SPIRAL BLADE LOCKING; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIMING ARM FOR RETROGRADE SPIRAL BLADE LOCKING; GUIDE
Model Number 03.010.051
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2019, the aiming arm for retrograde spiral blade locking is broken and not calibrated correctly.It was mentioned that it is probably bent.It is unknown if there was a surgical delay.Procedure outcome was unknown.There was no patient impact.This report is for one (1) aiming arm for retrograde spiral blade locking.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: investigation requirements (photo ir): product code: 03.010.051, lot #: 3115072, quantity: 1 actual device was not returned; us customer quality will conduct investigation based on the images provided.H3, h4, h6: a review of the device history record has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: a review of the device history record device history l part: 03.101.051, lot: 3115072, manufacturing site: hägendorf, release to warehouse date: 04 may 2009.H3, h6: investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Updated july 8, 2019 for investigation of provided photo.Actual device not returned for investigation.It was reported on (b)(6) 2019, the aiming arm for retrograde spiral blade locking is broken and not calibrated correctly.It was mentioned that it is probably bent.It is unknown if there was a surgical delay.Procedure outcome was unknown.There was no patient impact.This complaint involves one (1) device.Actual device not returned for investigation.Visual inspection of the provided photo in complaint file attachment titled "(b)(4) additional information received from j&j employee 14may2019" was not able to confirm a broken or bent device.A small dent is seen on the body of the device, however the dent would not impact functionality.No other damage or abnormalities were observed.Investigation conclusion: a definitive root cause for the reported condition could not be determined based on the provided information.This complaint is not confirmed and no product design issues or manufacturing discrepancies that would contribute to the reported complaint condition were identified during this investigation.No new, unique or different patient harms were identified as a result of this evaluation.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AIMING ARM FOR RETROGRADE SPIRAL BLADE LOCKING
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8683234
Report Number2939274-2019-58566
Device Sequence Number16709408
Product Code FZX
UDI-Device Identifier10886982067234
UDI-Public(01)10886982067234
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.051
Device Catalogue Number03.010.051
Device Lot Number3115072
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/13/2019
Supplement Date Received by Manufacturer05/14/2019
05/13/2019
Initial Report FDA Received Date06/10/2019
Supplement Report FDA Received Date07/08/2019
07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1